Related Questions

After giving albuterol to my 17 month old baby his heart beat is too fast, is this normal?

Basically yes. Albuterol makes the heart rate increase a lot. The effect usually wears off after about 20 minutes. Read more...
Probably normal . Albuterol definitely causes the heart to beat fast and hard. This quite normal and only rarely poses any problem though. There are alternative asthma medications that don't have such strong cardiac effects (xopenex), but this is only necessary when there is underlying heart disease or in other very unusual situations. Read more...

I had an appendectomy almost 3 weeks ago and now I'm having diarrhea. I have also been having trouble with a racing heart beat.

Call your surgeon. Diarrhea after any abdominal operation can result from many reasons, medication side effects, residual infection in abdominal cavity (abscess, leak etc), secondary infections like CDiff and more. Racing heart beat can result from pain, anxiety, infection ( leak, abscess etc), dehydration, electrolyte abnormalities etc amongst others. Combination of two is worrisome.Talk to your surgeon ASAP. Read more...